Crohn's Disease / Ulcerative Colitis Community
is it serious ?
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding Crohn’s Disease and Ulcerative Colitis issues such as: Abdominal Pain, Arthritis, Bleeding (Rectal), Blockage (Intestinal), Delayed Development (Children), Diagnosis, Diarrhea, Fissures, Gall Stones, Growth - Stunted (Children), Kidney Stones, Living With and Managing Crohn’s, Malnutrition, Medications – Drugs, Nutrition, Pregnancy, Protein Deficiency, Research, Skin Problems, Stress, Surgery, Symptoms, Tests, Treatments, Ulcerations – Sores, Weight Loss

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

is it serious ?

im female, 16, and i started on topamax 50 mg to 75 mg a few months back for migraines, along with amitriptyline 50 mg to help me sleep but had no affect on me other than giving slight constipation, but i stopped the amitriptyline maybe 3 weeks after, im unsure. two weeks after i had started the topamax i went on cymbalta 30 mg the first week then 60 mg the second, but i had to stop it cause quite honestly all that medication does is mess your body up. my whole digestive track and stomach has been messed up since, i started with constipation, now i have diarrhea often, stomach cramps, and loss of appetite from the topamax. i started smoking weed this year, and its the only thing that helps me eat and maintain my weight. but recently i had pooped mucus alone, right after i had pooped. and it happened again tonight. but i have no blood in it, no irritation, inflammation, anything else whatsover. just stomach problems. can it be something serious ? like colitis, or crohns disease, etc ?
Tags: Colitis
Related Discussions
4 Comments Post a Comment
Blank
Avatar_n_tn
or could it be from my medication ?
Blank
Avatar_m_tn
so you take 50 mg topamax and were able to smoke without any weird side effects? Im wondering because my doctor recently put me on 50 mg topamax for migraines and I used to smoke all the time to relieve stress from work, but i've read horror stories online about mixing topamax and weed. on a side note, topamax is giving me bad cramps too :(
Blank
Avatar_f_tn
Hello well its possible could be from the Topamax I haven't heard much yet I have been trying to do research of my own I have been on T as well since June 2010 and developed horrible stomach pains at times cramps and diarrhea. I was admitted thinking possible Crohns then maybe IBS honestly the Drs just don't know its been a while and tons of $$$ later and they still don't know. I've been to 2 dif Drs so far trying a 3rd soon. They take so long to get in to see the specialists. It may have nothing to do with the Topamax at all but with the amount of side effects it has it wouldn't surprise me. I had most the other side effects too at the beginning but they did subside. This has been a miracle drugs for my migraines I hope its not now causing my stomach problems I don't know what I'll do. If you have insurance go to your Dr. ask about a drug called Bentyl. It may help you. Help me helps a lot with any stomach cramping and diarrhea a bit associated with IBS and seems to help Crohns patients too.
Blank
Avatar_f_tn
Yeah, I'm wondering the same thing about weed.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Crohn's Disease / Ulcerative Colitis Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Digestive Answerers
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar_m_tn
Blank
me_just34
1974283_tn?1328326848
Blank
Megadodger
Edmonton